# SDR UPS08854084

- Difficulty date: October 9, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Condition: Damaged
- Location: Le Slot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP REPAIR SEQUENCE 803-W4-30, NR 4 STUB WING, 2 LOOSE BLIND FASTENERS, 8 OVERSIZED HOLES WITH DIMPLE WASHERS, NEAR XFS 511, O/B END OF SLOT VANE.  REMOVED SLOT VANE, REMOVED AND REPLACED 1 DAMAGED EXT & 1 DAMAGED INT REPAIR DOUBLER, RE-ASSEMBLED AS REQUIRED REF SRM 57-2-1 FIG 2H, 57-3-3 FIG 11, 51-1-8, 51-1-21, 57-20-05-2, DWG 5769933.
